PDA

View Full Version : Mixing 2 drugs..



BcL07
18-01-2010, 18:17
For those who know, would mixing even a small amount of a benzo (klonopin) with and opiate (lortab) be dangerous? Or would you have to mix them in high doses for it to really be risky? I ask because I hear the combo can be lethal.

Pegasus
18-01-2010, 19:05
Just be reasonable and you'll be fine. The drugs do potentate each other and cause CNS depression, but knowing and obeying your limits will prevent this from becoming an issue. If you are unsure of a dose, start small and work your way up to a comfortable level.

Vader
18-01-2010, 19:40
It might be best to do this with someone else there, so that they can take action if you're in trouble. The combination can be lethal, but if you're cautious you should be fine. Be aware that, as they synergise, you'll need less than your normal dose of each.

BcL07
18-01-2010, 19:55
Well, I should also say that I'm not taking them at the same time. I'm waiting a good 6 hours or more before taking the tabs after the klonopin. Is that still "mixing" though?

Swirly
18-01-2010, 19:58
Is that still "mixing" though?

considering klonopins long half-life i'd say yes ...

BcL07
18-01-2010, 19:58
well shit.. lol.. not what I wanted to hear.

Thanks for the info though I needed to know that.

dragonslayer428
18-01-2010, 20:25
It all depends on your benzo and opiate tolerance.

Pegasus
18-01-2010, 20:41
I wouldn't call that mixing, though you'll have a small amount of clonazepam kicking around. That would still be true the next day, though, and dosing then certainly wouldn't be mixing.

Serious
19-01-2010, 01:28
I would NOT recommend mixing any benzo with opiates...

It can be a deadly combo even if you know what you're doing.

.02

coldbleed
19-01-2010, 01:59
xanex and methadone kills people
very dangerous but i have done it plenty of times and no side effects

Swirly
19-01-2010, 02:05
xanex and methadone kills people

this threads about klonopin and lortab

but thanks for the info friend ~

Violenza666
19-01-2010, 06:10
Well, I should also say that I'm not taking them at the same time. I'm waiting a good 6 hours or more before taking the tabs after the klonopin. Is that still "mixing" though?

I do this. I am prescribed Xanax and Klonopin and Opiates. I just wait a few hours in between doses and I am fine. I also make sure I don't overdo it. I underdose until I feel how I want. Just because you are on benzos doesn't mean you can't use opiates, it just means you have to be more careful.

BcL07
20-01-2010, 16:44
Yeah, I guess a better question would be how long should I wait between taking one of them before taking the other?

My regular dosages are 1 to 2mg k-pin and 5 to 10mg of tab.

woamotive
20-01-2010, 17:05
It seems like you've asked t his same question maybe under a different title/forum!?

Regardless, I've had no issues with mixing these in reasonable amounts. Your opiate dose is very small and your klonopin dose, in my opinion, is reasonable as well. If you want to play it safe just take 1mg kpin instead of your (top dose of)2mg.

phatass
20-01-2010, 17:19
combining any CNS depressants is dangerous mainly coz it can cause respiratory depression... but if you know your tolerance well its allright/and quite pleasant to do in safe doses...